Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 101, NWS Louisville, KY

April 25, 2015Garrard County, Madison County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 25, 2015, 8:39 PM EDT for Garrard County, Madison County, Kentucky. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2015, 8:39 PM EDT (00:39 UTC)
Expired
Apr 25, 2015, 9:25 PM EDT
In force
46 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Garrard County, KY, Madison County, KY

The radar

The Jackson,KY radar (KJKL), 90 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 5:57 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WUUS53 KLMK 260039
SVRLMK
KYC079-151-260125-
/O.NEW.KLMK.SV.W.0101.150426T0039Z-150426T0125Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
839 PM EDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHERN MADISON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 925 PM EDT

* AT 832 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LANCASTER...
  AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  POINT LEAVELL...NINA...HACKLEY...ROUND HILL...MANSE...KIRKSVILLE...
  LOWELL...PAINT LICK...CARTERSVILLE...SILVER CREEK...BUGGYTOWN...
  DUNCANON...CALEAST...PEYTONTOWN...WALLACETON...WHITES...
  MIDDLETOWN...SLATE LICK...BEREA AND KINGSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE.

&&

LAT...LON 3756 8416 3752 8420 3751 8426 3753 8434
      3747 8437 3747 8440 3756 8457 3760 8462
      3761 8464 3774 8461 3765 8411 3763 8412
      3756 8409
TIME...MOT...LOC 0039Z 285DEG 30KT 3763 8452

HAIL...1.00IN
WIND...60MPH

$$

RJS
3 follow-up statements
837 
WWUS53 KLMK 260057
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
857 PM EDT SAT APR 25 2015

KYC079-151-260125-
/O.CON.KLMK.SV.W.0101.000000T0000Z-150426T0125Z/
MADISON KY-GARRARD KY-
857 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GARRARD AND SOUTHERN MADISON COUNTIES UNTIL 925 PM EDT...

AT 848 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
LANCASTER...AND MOVING EAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...PUBLIC.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
WHITES...MIDDLETOWN...SLATE LICK...BEREA...BOBTOWN...BIGHILL...
DREYFUS AND DULUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE.

&&

LAT...LON 3756 8416 3752 8420 3751 8426 3753 8434
      3747 8437 3747 8440 3753 8449 3764 8441
      3765 8411 3763 8412 3756 8409
TIME...MOT...LOC 0057Z 285DEG 30KT 3757 8434

HAIL...1.75IN
WIND...<50MPH

$$

RJS
187 
WWUS53 KLMK 260104
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
904 PM EDT SAT APR 25 2015

KYC079-260114-
/O.CAN.KLMK.SV.W.0101.000000T0000Z-150426T0125Z/
GARRARD KY-
904 PM EDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GARRARD COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3756 8416 3752 8420 3751 8426 3753 8434
      3764 8432 3765 8411 3763 8412 3756 8409
TIME...MOT...LOC 0104Z 285DEG 30KT 3755 8427

$$

KYC151-260125-
/O.CON.KLMK.SV.W.0101.000000T0000Z-150426T0125Z/
MADISON KY-
904 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MADISON COUNTY UNTIL 925 PM EDT...

AT 901 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST
OF SANDGAP...AND MOVING EAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...PUBLIC.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
BOBTOWN...BIGHILL...DREYFUS AND DULUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE.

&&

LAT...LON 3756 8416 3752 8420 3751 8426 3753 8434
      3764 8432 3765 8411 3763 8412 3756 8409
TIME...MOT...LOC 0104Z 285DEG 30KT 3755 8427

HAIL...1.75IN
WIND...<50MPH

$$

RJS
445 
WWUS53 KLMK 260122
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
922 PM EDT SAT APR 25 2015

KYC151-260132-
/O.EXP.KLMK.SV.W.0101.000000T0000Z-150426T0125Z/
MADISON KY-
922 PM EDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY
WILL EXPIRE AT 925 PM EDT/825 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.

LAT...LON 3756 8416 3752 8420 3751 8426 3753 8434
      3764 8432 3765 8411 3763 8412 3756 8409
TIME...MOT...LOC 0122Z 285DEG 30KT 3751 8409

$$

RJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:15 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 25, 7:15 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT Sat Apr 25 2015

...Mesoscale and Aviation Discussion Update...

...Mesoscale Update...
Issued at 710 PM EDT Sat Apr 25 2015

Convection has finally erupted along and just north of warm front
that currently is draped south of the Louisville / Lexington metro
areas. Environment along/south of the boundary characterized by
MUCAPE of 1000 to 1500 J/kg in a zone of 40 to 50 kt effective
shear. Storm mode mainly supercellular initially but expecting
storm mergers and an approaching bowing segment to our west to
make this a MCS over time. South-central KY air mass has deeper
CAPE profile along with drier mid levels /DCAPE 1000+ J/kg/ so
damaging wind threat should increase over time. Behind these
storms, wind shift to the north as the surface low passes will end
higher end storm threat locally by mid-evening.

.SHORT TERM (Now through Sunday Night)...
Issued at 310 PM EDT Sat Apr 25 2015

...Severe Weather Likely This Afternoon and Evening...

The warm front continues to creep northward this afternoon and now
lies just to the north of a Richmond, KY to Shepherdsville, KY to
Tell City, IN line. South of this line clouds have scattered out and
temperatures have quickly risen into the lower to mid 70s. The area
will quickly become unstable as temperatures continue to rise. Along
the warm front bulk shear values and storm relative helicity values
continue to rise.

Though the radar is relatively quiet right now, storms are expected
to quickly begin to develop in the 4-5 PM EDT time range. Think
there will be two different potential rounds of severe weather this
afternoon and evening. The first will be along and just to the north
of the warm front beginning in the 4-5 PM time frame. Any storms
that form to the north of the front could potentially have large
hail thanks to steep mid level lapse rates. Storms that form more
along and just to the south of the front could be supercells capable
of producing very large hail bigger than golf balls and possibly a
few tornadoes.

As the surface low associated with this system moves into central KY
a second area of storms will form near the triple point and along
the trailing frontal boundary. These storms look to move into south
central KY around 23-00Z. A few of these storms could be supercells,
but some bowing segments will be possible as well. Thus, there is
more of a threat of wind damage across south central KY. As this
area moves eastward through the evening it could lose some of its
punch as instability will be waning at that time. However, the severe
threat could persist into eastern KY.

Most of the strong storms should move out of the forecast area by
02-03Z with some light showers lingering into the overnight hours.
Temperatures tonight will be cooler than last night, falling into
the lower 40s to lower 50s. Sunday and Sunday night will be dry.
Highs will be in the 60s with lows in the lower 40s.

.LONG TERM (Monday through Saturday)...
Issued at 300 PM EDT Sat Apr 25 2015

Benign weather pattern is expected for much of the extended forecast
period. Overall flow aloft will be somewhat blocky and amplified
with troughs over the northeastern and western U.S. and ridging in
the central U.S. However, a mid-level low will meander east over the
southern Plains to the south of the ridge. Models suggest this
system will move east into the Gulf Coast states by mid next week,
when GFS and ECMWF begin to differ in phasing potential with a
shortwave digging southeastward in the northern stream. GFS keeps
the systems separate while ECMWF tries to phase things leading to a
chance of showers over eastern parts of south-central KY. At this
time, favor a GFS non-phased solution, but will keep a chance of
showers over our far southeast counties in central KY mid week.
Otherwise, looks like dry weather should prevail through the period.

Early next week, temperatures will be below normal with highs in the
lower to mid 60s Monday and Tuesday afternoons, and mid-upper 60s
Wednesday. Expect lows in the upper 30s to mid 40s Tuesday morning
and in the 40s Wednesday and Thursday mornings.

For late next week into next weekend, the ridge aloft should slide
east resulting in continued dry weather and a moderating trend, with
afternoon highs in at least the lower 70s Friday and throughout the
70s on Saturday.

&&

.AVIATION (00Z TAF Update)...
Updated at 707 PM EDT Sat Apr 25 2015

Warm front / boundary stretched west to east across central KY this
evening and SDF/LEX will remain north of it through tonight. High
confidence of IFR ceilings in northeast flow. Elevated thunderstorms
will ride over the boundary, impacting SDF/LEX through about 02z. In
addition to lightning, hail is possible with these storms.

At BWG, south of the warm front, will likely see strong/severe
thunderstorms capable of producing damaging winds as a cluster of
storms to the northwest move in. Storm threat will subside by 02z or
so.

Winds will turn to the north/northwest as the surface low passes.
Wrap around stratus in the 1-2 kft range will linger through
tomorrow. Gusty north winds possible late morning into the
afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........ZT
Short Term.....EER
Long Term......TWF
Aviation.......ZT
Hazardous weather outlook, Apr 25, 3:33 PM EDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
333 PM EDT SAT APR 25 2015

INZ077>079-091-092-KYZ031>037-041>043-049-261945-
WASHINGTON IN-SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-OLDHAM KY-
TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-CLARK KY-
INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...
NEW ALBANY...JEFFERSONVILLE...LA GRANGE...BEDFORD...NEW CASTLE...
SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...LEXINGTON...
PARIS...CARLISLE...WINCHESTER
333 PM EDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON INTO THIS EVENING. THE MAIN THREAT WITH THESE STORMS
WILL BE LARGE HAIL AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-083-084-089-090-KYZ023>030-038>040-045>048-053>057-061>067-
070>078-081-082-261945-
ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY...
CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...
LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...
SHEPHERDSVILLE...LOUISVILLE...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...
COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
333 PM EDT SAT APR 25 2015 /233 PM CDT SAT APR 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY
LARGE HAIL...DAMAGING WINDS AND TORNADOES. IN ADDITION TO THE
SEVERE WEATHER...HEAVY RAINFALL ASSOCIATED WITH THE THUNDERSTORMS
MAY RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER/TWF

In the hours before

Local storm report, Apr 25, 8:12 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
812 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             3 W SHELBYVILLE         38.22N 85.28W
04/25/2015  M0.75 INCH       SHELBY             KY   PUBLIC

&&

SZAPPANOS
Local storm report, Apr 25, 8:20 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
820 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             DANVILLE                37.64N 84.77W
04/25/2015  M1.00 INCH       BOYLE              KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Apr 25, 8:22 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
822 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             SPRINGFIELD             37.69N 85.22W
04/25/2015  M2.50 INCH       WASHINGTON         KY   PUBLIC

&&

SZAPPANOS
Local storm report, Apr 25, 8:27 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
827 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             2 E NEVADA              37.70N 84.89W
04/25/2015  M2.00 INCH       MERCER             KY   PUBLIC

&&

SZAPPANOS
Local storm report, Apr 25, 8:28 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
828 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             BEREA                   37.58N 84.29W
04/25/2015  M1.75 INCH       MADISON            KY   PUBLIC

&&

SZAPPANOS
Local storm report, Apr 25, 8:32 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
832 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TSTM WND GST     BROWNSVILLE             37.19N 86.26W
04/25/2015  M60 MPH          EDMONSON           KY   TRAINED SPOTTER

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:02 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Mercer18 min
Apr 25, 8:14 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Hart, Warren46 min
Apr 25, 8:17 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Mercer23 min
Apr 25, 8:21 PM EDTSevere Thunderstorm WarningLMKMadison19 min
Apr 25, 8:25 PM EDTTornado WarningLMKEdmonson, Hart30 min
Apr 25, 8:57 PM EDTSpecial Weather StatementLMKGreen, Metcalfe28 min
Apr 25, 9:27 PM EDTSpecial Weather StatementLMKAdair, Russell28 min
Apr 25, 9:30 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell30 min
Apr 25, 9:50 PM EDTSpecial Weather StatementLMKClinton30 min
Apr 25, 9:54 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell31 min
Apr 25, 10:03 PM EDTSpecial Weather StatementLMKCumberland32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.